Advances in Pure Mathematics

Advances in Pure Mathematics

ISSN Print: 2160-0368
ISSN Online: 2160-0384
www.scirp.org/journal/apm
E-mail: apm@scirp.org
"Filtered Ring Derived from Discrete Valuation Ring and Its Properties"
written by M. H. Anjom Shoa, M. H. Hosseini,
published by Advances in Pure Mathematics, Vol.4 No.3, 2014
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top